| Model Number |
R8404DXC |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an intubation attempt completed by cmac blade was used for laryngoscopy.Upon entering patient's mouth with scope, field of vision on video camera was black.Physician was unable to visualize infant's mouth or vocal cords or throat.Cmac pulled from service and intubation successful with direct laryngoscopy blade.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device was returned to our us facility as documented in section d9, and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).